# SDR DL76G030029

- Difficulty date: January 6, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 17,631 hours, 2,866 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Contaminated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

ELECTRICAL PLASTIC SMELL REPORTED BY FLIGHT ATTENDANT JUST BEHIND COCKPIT DOOR IN VIDEO CLOSET.  DEACTIVATE IFE SYSTEM PER MEL 25-25-02J.  REMOVED LOADS OF DUST AND DEBRIS FROM BEHIND IFE COMPONENTS.  FOUND DUTY FREE BROCHURES AND SEVERAL SEALS FROM TAPE BOX VMOD LOADED WITH DUST AND LINT.  REMOVED ALL.  SYSTEM OPS NORMAL AND HAD NO ODORS FROM AREA.  MCO AND PLACARD REMOVED.
